I just started taking Lexapro and Phentermine about 3 weeks

Patient

Q: I just started taking Lexapro and Phentermine about 3 weeks ago. I was fine the first two weeks but this past week, weird things have been happening. I haven't been able to poop in almost 2 weeks. When I do some minuscule physical activity like even bending down to pick something up, I am exhausted. I feel like I'm going to pass out. My body trembles constantly. I have been having horrible chest pains. Every time I breathe it feels like someone is stabbing me in the chest right above my heart. My mental state has been the most terrifying. I feel extremely uncomfortable even around people I've known my whole life. I feel uneasy and awkward in my own home. I've been feeling very disconnected to myself. Like I'm not myself. My mood switches from angry to happy in a matter of seconds. I have taken lexapro before and phentermine before but never together and I never had these side effects. Thank you.

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Good Evening, My name is Matt Green, I am a 31 year old male, height 72.5 inches, weight 179lbs (BMI 24.3), and I ...

Q: I was having sex the other day and when I ejaculated my chest felt like it was going to come off of my body. Now my c...

Q: Hi, I am a 33 year old male. I have been having left arm pain for several weeks. I also have had a sharp chest pain...

Q: Large moveable lump on the fatty part of my daughter's back.

Q: I have a feeling like a long piece of hair is on my left side skin but there is nothing there. If you hold the area i...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews